• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Two Types of Rubio de Francia Operators on Triebel–Lizorkin and Besov Spaces

Journal of Fourier Analysis and Applications. 2019. Vol. 25. No. 3. P. 804-818.
Malinnikova E., Nikolay N. Osipov.

We discuss generalizations of Rubio de Francia’s inequality for Triebel–Lizorkin and Besov spaces, continuing the research from Osipov (Sb Math 205(7): 1004–1023, 2014) and answering Havin’s question to one of the authors. Two versions of Rubio de Francia’s operator are discussed: it is shown that exponential factors are needed for the boundedness of the operator in some smooth spaces while they are not essential in other spaces. We study the operators on some “end” spaces of the Triebel–Lizorkin scale and then use usual interpolation methods.